S.R. – Ohio
- Tagged with:
Describe the symptoms and the timeline of the reaction.
"At the end of January, 2021, I received the 1st dose of Moderna. I worked at a local hospital and decided at the last minute that I would go ahead and get it. Within an hour, I started having issues with my lungs and a feeling of just being tired with mild flu like symptoms. Two days later, my pulse became thready, I started seeing lights, I collapsed several times, and I quit breathing. All of this occured overnight. I had my phone with me; however, I could not even physically call 911. Anxiety hit as well, which I have never had an issue with. Over the course of the last 8 months, I have had ER visits, Neurology appointments, Oncology appointments, and in the near future, I will be seeing a Rheumatologist. I have had elevated heart rate plus an extremely low heart rate, Parkinson like shaking, swollen lymph nodes, brain fog, dizziness, and weakness in my legs. I am also experiencing kidney issues and possible liver failure. The mental and emotional issues have been the worse, including suicidal thoughts and ruined relationships because of this.
Before the shot, I was healthy. I never got sick, barely ever got a cold, and had loads of energy.
I have even considered getting the shot again, knowing that I would die from it, but wanting the pain and mental issues to end."
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.